I recently completed a two year regimen of Lupron. Here is how it went.
Nothing for the first two weeks. Then hot flashes. These seemed to be worse (intensity and frequency) for the first shot. Seemed to diminish over time. Either that or I learned to live with it. Still have some early morning and late night and it has been nine months since my last shot.
Loss of libido by the fourth week. Still has not come back.
Lost body hair gradually over three or four month period. Looks like some of it is coming back but not much. Mostly on legs, chest and arms. Not that hairy to begin with but made it look like I shaved my legs.
ED within the first month. Erectile function has not returned although I get some minor stiffining. Do not know if this is the HT or the radiation. I do not use ED meds. No partner so no problem.
Here is one most do not speak of.... testicles shrunk. Seem to be recovering a bit now.
Energy level. Drooped a little but a regular exercise routine kept that at bay. The last shot seemed to be the worst for this. I figured it was a cumulative effect.
Never got any swelling in the breast area. (I was, oddly enough, very concerned about this one.)
Gained about 20 pounds the second year. Just could not keep it off. Working it off now that I am off the Lupron for a bit.
Finally, none of these SE's impacted my quality of life significantly. I continued and still continue to do all the things I enjoy.
Best of luck to you.